MAUDE Adverse Event Report: Medline Industries, LP Medline; COMPRESSOR,NEBULIZER,AEROMIST COMPACT

Medline Industries, LP Medline; COMPRESSOR,NEBULIZER,AEROMIST COMPACT
Catalog Number HCS70004
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
The report states, "customer explained that the nebulizer stopped misting.They have completed all troubleshooting.Customer needs twice daily.".
 
Additional Manufacturer Narrative
The report states, "customer explained that the nebulizer stopped misting.They have completed all troubleshooting.Customer needs twice daily." customer reported that the user lives in a group home and that they are not sure when the device stopped working.Customer requested for a new mouthpiece.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
COMPRESSOR,NEBULIZER,AEROMIST COMPACT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sipara semu
three lakes drive
northfield, IL 60093--275
MDR Report Key50944758
Report Number1417592-2026-54002
Device Sequence Number15840866
Product Code BTI
UDI-Device Identifier00884389106870
UDI-Public00884389106870
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS70004
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown